RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 6(378), Pages 171–172 (Mi umn8538)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On separating systems of Weyl chambers for a root system of type $\mathsf D_l$

V. S. Zhgoona, D. V. Mironovb

a M. V. Lomonosov Moscow State University
b Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm8538

Full text: PDF file (320 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:6, 1228–1230

Bibliographic databases:

MSC: Primary 14L30; Secondary 22E10
Presented: Э. Б. Винберг
Accepted: 08.10.2007

Citation: V. S. Zhgoon, D. V. Mironov, “On separating systems of Weyl chambers for a root system of type $\mathsf D_l$”, Uspekhi Mat. Nauk, 62:6(378) (2007), 171–172; Russian Math. Surveys, 62:6 (2007), 1228–1230

Citation in format AMSBIB
\Bibitem{ZhgMir07}
\by V.~S.~Zhgoon, D.~V.~Mironov
\paper On separating systems of Weyl chambers for a root system of type $\mathsf D_l$
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 6(378)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn8538}
\crossref{https://doi.org/10.4213/rm8538}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2382803}
\zmath{https://zbmath.org/?q=an:1189.17010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62.1218M}
\elib{http://elibrary.ru/item.asp?id=25787486}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 6
\pages 1228--1230
\crossref{https://doi.org/10.1070/RM2007v062n06ABEH004485}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255833100018}
\elib{http://elibrary.ru/item.asp?id=13534448}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-44449101771}


Linking options:
  • http://mi.mathnet.ru/eng/umn8538
  • https://doi.org/10.4213/rm8538
  • http://mi.mathnet.ru/eng/umn/v62/i6/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Bibikov, “Separation Indices of Irreducible Root Systems”, Math. Notes, 89:2 (2011), 304–306  mathnet  crossref  crossref  mathscinet  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:284
    Full text:122
    References:23
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020